Dosen Tidak Tetap
Foto 姜祖恕
Profesor Tidak Tetap

姜祖恕

Bidang penelitian

  • 機率論

Mata kuliah yang diajar

  • 應用機率

Pendidikan

美國明尼蘇答大學博士

Pengalaman

2001-2004 行政院國科會數學研究推動中心 中心主任
1989-1990 美國北卡羅萊納大學 統計系隨機過程中心訪問
1985-1986 美國明尼蘇答大學 應用數學院 訪問
1985-迄今 中央研究院數學研究所研究員
1981-1985 中央研究院數學研究 副所研究員
1980-1981 W isconsin-M ilw aukee 大學 助理教授
 

Publikasi

1. (with Sheu, Shuenn-Jyi) A Convexity Approach to Option Pricing with Transaction Costs in Discrete Models, Stochastic Analysis with Finacial Application, 65(2011-06), 300-319. 
2. A note on the irreducibility of Lebesque measure with applications to random walks on the unit circle, Proc. Amer. Math. Soc. 85(1982), 603-605. 
3. A lower bound of the asymptotic behavior of some Markov processes, Ann. Probability, 10(1982), 955-967. 
4. Large deviations of some Markov processes on compact metric space, Z. Wahrsch. Verw. Gebiete, 61(1982), 71-81. 
5. (With Chii-Ruey Hwang) On the non-uniqueness of the limit points of diffusions with a small parameter, Stochastics, 10(1983), 149-153. 
6. On the lower bound of large deviation of random walks, Ann. Probability, 1(1985), 90-96. 
7. (With Yunshyong Chow) On the convergence rate of a special class of annealing processes, Soochow J. Math., 13(1987), 23-30. 
8. (With Yunshyong Chow and Y.J. Lee) A formula for , Proc. Amer. Math. Soc., 100(1987), 721-724. 
9. (With Chii-Ruey Hwang and Shuenn-Jyi Sheu) Diffusion for global optimization in , SIAM J. Control Optimization, 25(1987), 737-757. 
10. (With Yunshyong Chow) On eigenvalues and annealing rates, Mathematics of Oper. Research, 13(1988), 508-511. 
11. (With Shuenn-Jyi Sheu) Large deviations of infinite dimensional Ornstein- Uhlenbeck process on C[0, 1], Stochastics, 23(1988), 159-178. 
12. (With Yunshyong Chow) On the convergence rate of annealing processes, SIAM J. Control Optimization, 26(1988), 1455-1470. 
13. (With Yunshyong Chow) A limit theorem for a class of inhomogeneous Markov processes, Ann. Probability, 17(1989), 1483-1502. 
14. (With G. Kallianpur and P. Sundar) Propagation of chaos and the Mckean-Vlasov equation in duals of nuclear spaces. Applied Math. and Optimization, 24(1991), 55-83.